# SDR UIEA2019082105242

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 65B1075037
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - SUPPORT WEB BELOW CENTER TANK, UPPER CHORD AT STA 1241, LBL 104, FOUND CRACKED. UPPER CHORD BELOW CENTER TANK AT STA 1241, LBL 104, REMOVED AND DISCARDED AS PER SRM 51-40-02. THE UPPER CHORD, 65B10750-37 FABRICATED AS PER DWG 65B10750. FASTENERS INSTALLED AS PER SRM 51-40-02.
